# SDR AALA202204169408

- Difficulty date: April 14, 2022
- Submitted: April 16, 2022
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A300*
- Aircraft serial: 7131
- Aircraft time: 16,387 hours, 6,314 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder Head
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 EXIT DOOR EMERGENCY OPERATION CYLINDER PRESSURE LOW. SERVICED DOOR EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
